Lückenumkehrsätze und Lückenperfektheit.

W. Meyer-König; Karl Zeller

Mathematische Zeitschrift (1956/57)

  • Volume: 66, page 203-224
  • ISSN: 0025-5874; 1432-1823

How to cite


Meyer-König, W., and Zeller, Karl. "Lückenumkehrsätze und Lückenperfektheit.." Mathematische Zeitschrift 66 (1956/57): 203-224. <http://eudml.org/doc/169630>.

author = {Meyer-König, W., Zeller, Karl},
journal = {Mathematische Zeitschrift},
keywords = {Series, summability},
pages = {203-224},
title = {Lückenumkehrsätze und Lückenperfektheit.},
url = {http://eudml.org/doc/169630},
volume = {66},
year = {1956/57},

AU - Meyer-König, W.
AU - Zeller, Karl
TI - Lückenumkehrsätze und Lückenperfektheit.
JO - Mathematische Zeitschrift
PY - 1956/57
VL - 66
SP - 203
EP - 224
KW - Series, summability
UR - http://eudml.org/doc/169630
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.